Last reply 5 years ago
I DID IT!!

Whoop whoop! Sorry boring for most of you longtetm injectors but First avonex autoinjetor done tonight! Piece of cake! I thought the jab of the needle would hurt but it was absolutely fine and painless! Now fingers cross the side effects will be do able too 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 years ago

Well done, @lottie. It can be a huge obstacle to overcome.
🙂


bamelia
5 years ago

Good luck with future injections! Keep the positive attitude 🙂


tararo
5 years ago

Cool! I had my first Avonex jab a few weeks ago and I was so nervous about pressing the button to inject the needle…but it really was absolutely fine 😀


cameron
5 years ago

Well done you!! In the scale of things that we have to put up with in MS, the injecting is no big deal. (NB I would not have said that in the months leading up to my first injection, when the prospect was horrendous!).


kimiblanc
5 years ago

Congrats!!!!

I started injecting Rebif a week ago (under the skin – couldn’t face the muscle injection!). If this is of any reassurance, I have had 0 side effects so far, just patches on my skin where I inject (I am still on a low does though)! Keep the positivity up!


janep
5 years ago

woo hoo! well done you! always a huge milestone and such a scary thing to get your head around and you did it! fingers crossed the side effects aren’t too mean x


lottie
5 years ago

Soshot was at 5.30 at 10 I am thinking great feel no weird side eff. Jeeeezzzz at 10.30 the crazyness starts, that was not a lot of fun! I was prepared for Flu like syms not having a Fit like syms… My god jerking like crazy! Uncontrolable limps. Mmmm maybe i take my paracetamol 3 hrs later next time.


stumbler
5 years ago

I think you’ll have to admit, @lottie, that you didn’t really know what to expect with these flu-like symptoms.
Yes, you can get the shivers, then your MS symptoms can play up, then you get the sweats.
Timing your pain relief helps, but also try and time the shot so that you’re already in bed for when the fun starts.
Remember, your body isn’t used to this yet. It will take a few more shots and these side-effects will hopefully disappear.


lottie
5 years ago

Cheers @stumbler I know not giving up yet :)! X


stumbler
5 years ago

@lottie, you know what to expect now.
When I was on Betaferon, if I spotted the signs of the fluey side-effects, I just took myself off to bed, before the legs got unstable!
You’ll get through this temporary stage. 🙂

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.